Fixed Point Theory and Applications
Volume 2005 (2005), Issue 2, Pages 177-184

Positive solutions of some three-point boundary value problems via fixed point index for weakly inward A-proper maps

Gennaro Infante

Dipartimento di Matematica, Universitàdella Calabria, Arcavacata di Rende, Cosenza 87036, Italy

Received 23 November 2003; Revised 2 November 2004

Copyright © 2005 Gennaro Infante. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We use the theory of fixed point index for weakly inward A-proper maps to establish the existence of positive solutions of some second-order three-point boundary value problems in which the highest-order derivative occurs nonlinearly.